# SDR AALA202506192267

- Difficulty date: June 13, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 67,173 hours, 28,577 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN RIGHT HAND AFT LAVATORY OUTBOARD MOUNT AT BS 947, RBL 48. REPAIRED PER SRM 51-10-02.
